# SDR QXEA200603472

- Difficulty date: December 2, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 12,746 hours, 9,161 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - AFT MAIN CABIN DOOR AIRSTAIR CORNER ANGLE IS CRACKED FROM AFT EDGE OF DOOR AND 36" FROM TOP WITH DOOR OPEN.  REPAIRED IAW REO670-52-11-072 AND SRM 51-25-01.
